RIGHT REMEDIES Allergy Relief, Antihistamine, Diphenhydramine HCL 25mg, Generic Benadryl Capsules, Relieves Seasonal Indoor or Outdoor Allergies, Runny Nose, Sneezing Allergy Relief (1000 Capsules)
$14.99

Description

✅ MULTI-SYMPTOM RELIEF: Right Remedies allergy relief capsules contain diphenhydramine HCl 25 mg, an antihistamine that helps relieve symptoms related to hay fever, upper respiratory allergy, or cold symptoms such as runny nose, sneezing, itchy nose and watery eyes..✅ EASY TO SWALLOW: Small capsules that offers big relief and are easy to swallow..✅ COMPARE TO: Active ingredient in Benadryl Allergy Ultratabs..✅ ALLERGY EFFECTIVE: Helps relieve symptoms related to hay fever, upper respiratory allergy, or cold symptoms such as: sneezing runny nose itchy, watery eyes itchy throat..✅ DIRECTIONS: Adults and children 12 years and older take 1 to 2 capsules every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours. Children 6 to under 12 years, take 1 capsule. Children under 6 years old, do not use.

logo

Amazon

Top in Amazon

View all
View all